MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS BROACH SZ 4; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS BROACH SZ 4; HIP INSTRUMENTS : BROACHES
Model Number 2012-03-040
Medical Device Problem Codes Device-Device Incompatibility (2919); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The size 4hi and 5hi trilock stems sit 5-10mm above where the surgeon intends (and sometimes the size 3).He buries the broach under the calcar and the gription coating on the stem still sits way above where he buried the broach to, each and every time.The product managers have said we need to replace the broaches.Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was a 5-minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : examination of the returned instrument cannot confirm the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS BROACH SZ 4
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7671371
Report Number1818910-2018-64020
Device Sequence Number19493950
Product Code HTQ
UDI-Device Identifier10603295082095
UDI-Public10603295082095
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2012-03-040
Device Catalogue Number201203040
Device Lot NumberPG0110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer07/17/2018
11/09/2018
03/26/2019
11/20/2019
01/30/2020
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date07/23/2018
11/10/2018
04/09/2019
11/22/2019
02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1